Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 113, NWS Wilmington, OH

June 14, 2010Clark County, Greene County, Montgomery County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 14, 2010, 10:52 PM EDT for Clark County, Greene County, Montgomery County, Ohio. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2010, 10:52 PM EDT (02:52 UTC)
Expired
Jun 14, 2010, 11:30 PM EDT
In force
38 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Clark County, OH, Greene County, OH, Montgomery County, OH

The radar

The Cincinnati radar (KILN), 44 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 11:38 PM EDTHAIL 1Bellbrook, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:17 PM EDTSevere Thunderstorm WatchSPC8 hr
Jun 14, 9:33 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1187 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

224 
WUUS51 KILN 150252
SVRILN
OHC023-057-113-150330-
/O.NEW.KILN.SV.W.0113.100615T0252Z-100615T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1052 PM EDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CLARK COUNTY IN WEST CENTRAL OHIO...
  WESTERN GREENE COUNTY IN WEST CENTRAL OHIO...
  MONTGOMERY COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1130 PM EDT.

* AT 1050 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR
  GERMANTOWN...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ENGLEWOOD...
  TROTWOOD...
  MIAMISBURG...
  WEST CARROLLTON...
  MORAINE...
  DAYTON...
  NORTHRIDGE...
  OAKWOOD...

IN ADDITION...NORTHVIEW...DREXEL...FORT MCKINLEY...SHILOH...
WOODBOURNE-HYDE PARK...RIVERSIDE...CENTERVILLE AND OVERLOOK-PAGE
MANOR ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 18 AND 46.

THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 41 AND 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT
TUESDAY MORNING FOR NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3988 8385 3957 8392 3959 8428 3959 8447
      3987 8448
TIME...MOT...LOC 0252Z 277DEG 34KT 3964 8437

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:16 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 14, 10:16 PM EDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 PM EDT MON JUN 14 2010

.SYNOPSIS...
A FRONTAL BOUNDARY WILL REMAIN ACROSS THE OHIO VALLEY THROUGH TUESDAY.
A SERIES OF LOW PRESSURE SYSTEMS MOVING EAST ALONG THE BOUNDARY
WILL RESULT IN OCCASIONAL SHOWERS AND THUNDERSTORMS THROUGH MID
WEEK. THE FRONT WILL PUSH THROUGH THE FORECAST AREA WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
FORECAST UPDATED TO INCREASE POPS FOR LINE OF THUNDERSTORMS/SHOWERS
PUSHING ACROSS THE AREA OVERNIGHT AND FOR NEW SEVERE THUNDERSTORM
WATCH. DAMAGING WINDS AND POSSIBLE FLOODING WILL BE THE MAINL
THREATS TONIGHT. NO OTHER CHANGES MADE AT THIS TIME.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
EXPECT THE BOUNDARY TO REMAIN ACROSS OUR AREA TUESDAY NTO TUESDAY
NIGHT. STILL EXPECT POSSIBLY A FEW MORE WAVES TO RIDE EAST ALONG
IT. TIMING CONTINUES TO BE DIFFICULT SO LIKELY POPS FORECAST
CONTINUES THROUGH TUESDAY NIGHT. THE POTENTIAL FOR HEAVY RAIN
WILL PERSIST THROUGH TUESDAY NIGHT. USED A BLEND OF NAM AND MAV
GUIDANCE FOR HIGHS TUESDAY AND STAYED CLOSER TO NAM GUIDANCE FOR
LOWS TUESDAY NIGHT.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
PERIOD BEGINS WITH MODELS SWINGING H5 S/W THRU GREAT
LAKES....WITH SFC LOW AND CDFNT PUSHING THRU THE OH VLY AT THE
SFC. THE 12Z NAM IS QUICKER THAN THE GFS/ECMWF WITH THE POSITION
OF THE FRONT AT 12Z WED...HAVING IT HALF WAY THRU THE CWA ALREADY.
THE GFS/ECMWF HAVE THE FRONT FARTHER NW. THE ECMWF HAS BEEN
CONSISTENT WITH ITS TIMING OF THE FRONT...SO WILL LEAN TOWARDS ITS
TIMING. KEPT LOW CHC POPS IN THE NW AT THE BEGINNING OF THE PERIOD
RAMPING UP TO 50 POPS IN THE SE. THE FNT IS FORECAST TO PUSH SE
THRU THE FA DURING THE DAY. ENDED TSTM IN THE NW IN THE MORNING
AND BY LATE AFTERNOON IN THE SE.

HIGH PRESSURE FINALLY BUILDS IN ON WED NGT INTO THU. HIGH PRESSURE
REMAINS IN CONTROL INTO FRI. GFS HAS BACKED OFF ON ITS PREV DAYS
FORECASTS OF BRINGING IN A WEAK DISTURBANCE AND PCPN INTO THE WRN OH
VLY ON FRIDAY. GFS IS NOW SIMILAR TO THE ECMWF...SO CONTINUED WITH
FRI BEING DRY.

DIFFERENCE BETWEEN THE GFS AND ECMWF POP UP WITH REGARDS TO CDFNT ON
SATURDAY. THE ECMWF CONTINUES TO SWING CDFNT ACROSS THE AREA ON
SATURDAY AS IT HAS FOR THE PAST FEW DAYS. THE GFS IS NOW SLOWING
DOWN THE FNT AND HANGING IT UP OVER NRN IL/MI. GFS DOESNT SAG THE
FNT INTO THE FA UNTIL SUNDAY...WHERE IT HANGS IT UP INTO MONDAY.

PREFER THE MORE CONSISTENT ECMWF SOLUTION. KEPT CHC POPS FOR
SATURDAY WITH A DRYING TREND SAT NGT AS HIGH PRESSURE BUILDS IN FOR
SUNDAY AND MONDAY.

GENERALLY WENT A MEX/HPC BLEND THROUGH THE PERIOD.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE ATMOSPHERE HAS CONTINUED TO BECOME MORE UNSTABLE THIS
AFTERNOON. SHOWERS AND THUNDERSTORMS DEVELOPED ALONG THE BOUNDARY
ACROSS EAST CENTRAL/SOUTHEAST INDIANA AND THE MIAMI VALLEY TO
CENTRAL OHIO THIS AFTERNOON. CONVECTION CONTINUED IN THESE AREAS
THIS EVENING...ALONG AND SOUTH OF THE BOUNDARY IN THE MORE
UNSTABLE AIR. A LINE OF THUNDERSTORMS WAS LOCATED FROM NW OHIO SW
TO SE INDIANA LATE THIS AFTERNOON. THIS LINE WILL CONTINUE MOVING
EAST INTO THE FORECAST AREA THIS EVENING. TIMED THE LINE OF
THUNDERSTORMS INTO THE TAF SITES AROUND 02Z AND INCLUDED A TEMPO
GROUP AT THIS TIME. AFTER 07Z-10Z INCLUDED VCSH AND CB AS IT IS
DIFFICULT TO TIME ANY SHOWERS/THUNDERSTORMS AT TAF SITES BEYOND
THE LINE. SHOWERS WILL TAPER OFF SOMEWHAT BY EARLY MORNING.
HOWEVER...WITH LOW LEVEL MOISTURE AROUND COULD SEE SOME LOWER
VISIBILITIES AND CEILINGS. EXPECT THUNDERSTORMS TO REDEVELOP
DURING THE DAY TUE WITH DAYTIME HEATING AND CONTINUE INTO TUE NIGHT.

.OUTLOOK...THUNDERSTORM CHANCES WILL CONTINUE INTO WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OHZ060>064-
     070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...SITES
AVIATION...PARKER
Hazardous weather outlook, Jun 14, 10:12 PM EDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
1012 PM EDT MON JUN 14 2010

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ060-061-070-077-160215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-BUTLER-HAMILTON-
1012 PM EDT MON JUN 14 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...SOME STORMS
WILL APPROACH SEVERE LIMITS INTO THIS EVENING WITH DAMAGING WIND
BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION
THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF
THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE
WITH SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ026-034-035-043>046-056-065-160215-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-UNION OH-DELAWARE-LICKING-
FAIRFIELD-
1012 PM EDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW
STORMS COULD APPROACH SEVERE LIMITS INTO THIS EVENING WITH
DAMAGING WIND BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION
THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF
THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE
WITH SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

KYZ089-090-094>100-OHZ062>064-071>073-078>082-088-160215-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
GREENE-FAYETTE OH-PICKAWAY-WARREN-CLINTON-ROSS-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
1012 PM EDT MON JUN 14 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...
...SEVERE THUNDERSTORM WATCH 320 IN EFFECT UNTIL 2 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW
STORMS COULD APPROACH SEVERE LIMITS INTO THIS EVENING WITH
DAMAGING WINDS BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION
THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF
THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE
WITH SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ051>055-160215-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
1012 PM EDT MON JUN 14 2010

...SEVERE THUNDERSTORM WATCH 320 IN EFFECT UNTIL 2 AM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND MIAMI VALLEY
OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW
STORMS COULD APPROACH SEVERE LIMITS INTO THIS EVENING WITH
DAMAGING WIND BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION
THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF
THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE
WITH SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ074-160215-
HOCKING-
1012 PM EDT MON JUN 14 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...A FEW
STORMS COULD APPROACH SEVERE LIMITS INTO THIS EVENING WITH
DAMAGING WINDS BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION
THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF
THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE
WITH SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ042-160215-
DARKE-
1012 PM EDT MON JUN 14 2010

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

OCCASIONAL THUNDERSTORMS ARE EXPECTED INTO TONIGHT. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE WITH THE STORMS. IN ADDITION...SOME
STORMS WILL APPROACH SEVERE LIMITS INTO THE EVENING HOURS WITH
DAMAGING WINDS BEING THE PRIMARY THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FRONTAL BOUNDARY WILL PUSH SLOWLY SOUTH ACROSS THE REGION
THROUGH MID WEEK. THIS WILL LEAD TO A CONTINUED THREAT OF
THUNDERSTORMS INTO WEDNESDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE
WITH SOME OF THE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jun 14, 5:27 PM EDT, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
527 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FLOOD            ARCANUM                 39.99N 84.55W
06/14/2010                   DARKE              OH   FIRE DEPT/RESCUE

            6 INCHES OF RAIN COVERING THE MULTIPLE STREETS IN
            ARCANUM.

&&

MIKEG
Special weather statement, Jun 14, 5:43 PM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
543 PM EDT MON JUN 14 2010

OHZ051-053-061-062-142215-
GREENE OH-CLARK OH-MIAMI OH-MONTGOMERY OH-
543 PM EDT MON JUN 14 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONTGOMERY...
SOUTHEASTERN MIAMI...WESTERN CLARK AND NORTHWESTERN GREENE COUNTIES
THROUGH 615 PM EDT...

AT 538 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
ENGLEWOOD...MOVING EAST AT 25 MPH. THE PUBLIC REPORTED HAIL OF ONE
HALF INCH IN DIAMETER IN ENGLEWOOD.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...VANDALIA...
NORTHRIDGE...DAYTON...HUBER HEIGHTS...WRIGHT-PATTERSON AFB...
FAIRBORN...ENON AND BEAVERCREEK.

ALSO...FORT MCKINLEY...GINGHAMSBURG...SHILOH...PHONETON...BRANDT...
RIVERSIDE...OVERLOOK-PAGE MANOR AND PARK LAYNE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3989 8387 3968 8397 3984 8438 3997 8430
Special weather statement, Jun 14, 6:23 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
623 PM EDT MON JUN 14 2010

KYZ098-099-142330-
MASON KY-ROBERTSON KY-
623 PM EDT MON JUN 14 2010

...A STRONG THUNDERSTORM WILL AFFECT ROBERTSON AND SOUTHWESTERN MASON
COUNTIES THROUGH 730 PM EDT...

AT 620 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KENTONTOWN...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THIS STORM.

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF ROBERTSON
AND SOUTHWESTERN MASON COUNTIES...INCLUDING MOUNT OLIVET...PIQUA...
MITCHELLS MILL...BURIKA...SARDIS...ALHAMBRA...PEED AND MAYS LICK.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3845 8410 3847 8415 3848 8418 3850 8419
      3853 8418 3855 8379 3848 8380 3846 8387
      3849 8394 3845 8398 3844 8397 3843 8398
Local storm report, Jun 14, 7:21 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     4 N BLOOMINGBURG        39.67N 83.40W
06/14/2010                   FAYETTE            OH   LAW ENFORCEMENT

            TREE AND POWER POLES DOWN

&&
Local storm report, Jun 14, 10:24 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1024 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     PALESTINE               40.05N 84.74W
06/14/2010                   DARKE              OH   LAW ENFORCEMENT

            TREES DOWN

&&
Local storm report, Jun 14, 10:52 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1052 PM EDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     GLENWOOD                39.63N 85.30W
06/14/2010                   FAYETTE            IN   LAW ENFORCEMENT

            TREES DOWN

1020 PM     FLOOD            4 S BURLINGTON          38.96N 84.73W
06/14/2010                   BOONE              KY   TRAINED SPOTTER

            FLOODING OF SMALL STREAMS FROM COCORAHS OBSERVER

1035 PM     FLASH FLOOD      GREENVILLE              40.10N 84.62W
06/14/2010                   DARKE              OH   PUBLIC

            3 FEET OF WATER OVER SATER ST

1048 PM     TSTM WND GST     2 S SOUTHGATE           39.03N 84.47W
06/14/2010  M60.00 MPH       CAMPBELL           KY   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:22 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble53 min
Jun 14, 9:26 PM EDTAreal Flood AdvisoryILNAuglaize, Darke, Hardin, Mercer, Miami, Shelby3 hr
Jun 14, 9:47 PM EDTFlash Flood WarningILNAuglaize, Darke, Mercer3 hr
Jun 14, 10:14 PM EDTSevere Thunderstorm WarningILNHamilton46 min
Jun 14, 10:15 PM EDTSevere Thunderstorm WarningILNButler, Montgomery, Preble45 min
Jun 14, 10:18 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Darke, Logan, Miami, Shelby57 min
Jun 14, 10:24 PM EDTSevere Thunderstorm WarningILNAuglaize, Hardin, Logan, Mercer, Shelby51 min
Jun 14, 10:27 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Preble2 hr
Jun 14, 10:30 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Hardin, Logan, Miami, Shelby3 hr
Jun 14, 10:34 PM EDTTornado WarningILNHamilton26 min
Jun 14, 10:37 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren38 min
Jun 14, 10:44 PM EDTFlash Flood WarningILNMiami, Shelby3 hr
Jun 14, 10:46 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Hamilton, Highland44 min
Jun 14, 10:59 PM EDTAreal Flood AdvisoryILNBrown, Clark, Clermont, Clinton, Greene, Hamilton and 3 more2 hr
Jun 14, 11:14 PM EDTSpecial Weather StatementILNChampaign, Clark, Logan, Madison, Union61 min
Jun 14, 11:20 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clark, Clermont, Clinton, Fayette and 5 more55 min
Jun 14, 11:37 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Franklin, Greene, Logan and 2 more3 hr
Jun 15, 12:11 AM EDTSpecial Weather StatementILNHocking, Pickaway, Pike, Ross64 min
Jun 15, 12:12 AM EDTSpecial Weather StatementILNDelaware, Fayette, Franklin, Madison, Pickaway, Union63 min
Jun 15, 12:43 AM EDTAreal Flood WarningILNAuglaize, Darke, Mercer3 hr
Jun 15, 1:42 AM EDTAreal Flood WarningILNMiami, Shelby3 hr
Jun 15, 1:53 AM EDTAreal Flood AdvisoryILNChampaign, Hardin, Logan3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.